# SDR GTIA2019070103446

- Difficulty date: July 1, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 11,641 hours, 4,937 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA & PAX REPORTED BURNING SMELL MID CABIN LIKE BURNT POPCORN SELECTED #2 PACK OFF AND SMELL WENT AWAY ( PACKS WITH MOD. 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )
